Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 23, NWS Riverton, WY

September 20, 2015Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this red flag warning at Sep 20, 2015, 1:41 AM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Sep 20, 2015, 12:00 PM MDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 20, 2015, 1:41 AM MDT (07:41 UTC)
In effect from
Sep 20, 2015, 12:00 PM MDT
Expired
Sep 21, 2015, 7:03 PM MDT
In force
31 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3043 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WWUS85 KRIW 200741
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
141 AM MDT SUN SEP 20 2015

...ELEVATED FIRE BEHAVIOR SUNDAY AND MONDAY AFTERNOONS...

.HIGH PRESSURE AND BUILDING NORTHWEST FLOW CONTINUE TO DEVELOP
ACROSS WYOMING TODAY AND MONDAY. RELATIVE HUMIDITY WILL DROP INTO
THE LOW TEENS ACROSS CENTRAL AND SOUTHERN WYOMING THROUGH MONDAY
AFTERNOON. WIND ACROSS SOUTHERN AND SOUTH-CENTRAL WYOMING WILL
BECOME GUSTY AT TIMES TODAY AND MONDAY. THE POTENTIAL COMBINATION
OF GUSTY WIND AND LOW HUMIDITY WITH DRY FUELS WILL BRING RED FLAG
CONDITIONS FOR SUNDAY AFTERNOON. AFTER EASING OFF FIRE CONDITIONS
SUNDAY NIGHT...RED FLAG CONDITIONS SHOULD RETURN MONDAY AFTERNOON.

WYZ279-289-202200-
/O.UPG.KRIW.FW.A.0011.150920T1800Z-150922T0200Z/
/O.NEW.KRIW.FW.W.0023.150920T1800Z-150922T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
141 AM MDT SUN SEP 20 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY
FOR LOW HUMIDITY...GUSTY WIND AND DRY FUELS FOR FIRE WEATHER
ZONES 279 AND 289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 279 AND 289.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25
  TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT EACH AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ280-300-202200-
/O.NEW.KRIW.FW.W.0023.150920T1800Z-150922T0200Z/
NATRONA COUNTY/CASPER BLM-CASPER MOUNTAIN-
141 AM MDT SUN SEP 20 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY
FOR LOW HUMIDITY...GUSTY WIND AND DRY FUELS FOR FIRE WEATHER
ZONES 280 AND 300...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT MONDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 280 AND 300.

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH EACH
  AFTERNOON.

* HUMIDITY...FALLING TO 10 TO 15 PERCENT EACH AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
385 
WWUS85 KRIW 202128
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
328 PM MDT SUN SEP 20 2015

...EXTREME FIRE BEHAVIOR TO CONTINUE THROUGH MONDAY AFTERNOON...

.HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE THROUGH
MONDAY WITH RELATIVE HUMIDITY DROPPING INTO THE LOW TEENS ACROSS
CENTRAL AND SOUTHERN WYOMING. ADDITIONALLY...WIND ACROSS
SOUTHEASTERN WYOMING WILL BECOME GUSTY AT TIMES...ESPECIALLY
ACROSS THE WIND CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. HUMIDITY
RECOVERY IS EXPECTED DURING THE EVENING AND OVERNIGHT HOURS...BUT
THE RETURNING COMBINATION OF GUSTY WIND AND LOW HUMIDITY WITH DRY
FUELS DURING THE AFTERNOON HOURS WILL CONTINUE RED FLAG
CONDITIONS.

WYZ279-280-289-300-210930-
/O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN-
328 PM MDT SUN SEP 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY FOR
LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER ZONES
279...280...289 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 279...280...289 AND 300.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO
  25 TO 30 MPH. 

* HUMIDITY...10 TO 15 PERCENT DURING THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

BRANHAM
206 
WWUS85 KRIW 210804
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
204 AM MDT MON SEP 21 2015

...EXTREME FIRE BEHAVIOR TO CONTINUE THROUGH THIS AFTERNOON...

.HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE TODAY
WITH RELATIVE HUMIDITY DROPPING INTO THE LOW TEENS ACROSS CENTRAL
AND SOUTHERN WYOMING. ADDITIONALLY...WIND ACROSS SOUTHEASTERN
WYOMING WILL BECOME GUSTY AT TIMES...ESPECIALLY ACROSS THE WIND
CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. COMBINED WITH DRY FUELS 
RED FLAG CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY THIS
EVENING.

WYZ279-280-289-300-212200-
/O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN-
204 AM MDT MON SEP 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER
ZONES 279...280...289 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 279...280...289 AND 300.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 
  25 TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT DURING THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
133 
WWUS85 KRIW 212152
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
352 PM MDT MON SEP 21 2015

...EXTREME FIRE BEHAVIOR TO CONTINUE INTO THE EARLY EVENING HOURS...

.HIGH PRESSURE AND BUILDING NORTHWEST FLOW WILL CONTINUE WITH
RELATIVE HUMIDITY IN THE LOW TEENS ACROSS CENTRAL AND SOUTHERN
WYOMING. ADDITIONALLY...WIND ACROSS SOUTHEASTERN WYOMING WILL
REMAIN GUSTY AT TIMES...ESPECIALLY ACROSS THE WIND CORRIDOR
BETWEEN ROCK SPRINGS AND CASPER. COMBINED WITH DRY FUELS...RED
FLAG CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.

WYZ279-280-289-300-220200-
/O.CON.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN-
352 PM MDT MON SEP 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY...GUSTY WIND...AND DRY FUELS FOR FIRE WEATHER
ZONES 279...280...289 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 280. 
  FIRE WEATHER ZONE 289. FIRE WEATHER ZONE 300. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 
  25 TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT THROUGH THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

BRANHAM
214 
WWUS85 KRIW 220103
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
703 PM MDT MON SEP 21 2015


WYZ279-280-289-300-220215-
/O.CAN.KRIW.FW.W.0023.000000T0000Z-150922T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-CASPER MOUNTAIN-
703 PM MDT MON SEP 21 2015

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
279...280...289 AND 300...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING. WINDS HAVE WEAKENED THIS EVENING...AND RELATIVE
HUMIDITY IS BEGINNING TO RISE...THEREFORE THE RED FLAG WARNING HAS
BEEN CANCELLED.

$$

21

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 11:01 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 19, 11:01 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1101 PM MDT SAT SEP 19 2015

.SHORT TERM...TONIGHT THROUGH SUNDAY

HIGH PRESSURE WILL CONTINUE WARM AND DRY CONDITIONS DURING THE
FORECAST PERIOD...AND BEYOND. GUSTY WINDS ARE EXPECTED TO DEVELOP
SUNDAY AFTERNOON ACROSS AREAS OF SOUTHERN AND CENTRAL WYOMING. THESE
GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY TO POTENTIALLY
CREATE EXTREME FIRE BEHAVIOR ON SUNDAY AFTERNOON. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR SWEETWATER COUNTY AND THE GREEN MOUNTAINS
AND RATTLESNAKE RANGE. RELATIVE HUMIDITIES LOOK LIKE THEY COULD
POTENTIALLY BE BORDERLINE ACROSS SWEETWATER...AND FUTURE SHIFTS WILL
TAKE A LOOK TO DETERMINE IF CRITERIA WILL OFFICIALLY BE REACHED.

OTHERWISE...QUIET CONDITIONS EXPECTED. COLD TEMPERATURES OVERNIGHT
ARE ANTICIPATED TO COMBINE WITH HIGH HUMIDITY ACROSS AREAS OF
WESTERN WYOMING. THIS MAY RESULT IN SOME PATCHY FOG AND FROST ACROSS
THE WESTERN BASINS. HAVE LEFT THIS MENTION IN THE FORECAST.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY

A DRY HIGH PRESSURE RIDGE OVER THE WESTERN U.S. WITH NORTHWEST FLOW
ALOFT OVER WESTERN AND CENTRAL WYOMING WILL BRING DRY AND LOCALLY
WINDY CONDITIONS TO THE AREA WITH A WARMING TREND.  SUNDAY EVENING
WILL BE BREEZY TO WINDY OVER AND NEAR THE EAST SLOPES OF THE
MOUNTAINS...ESPECIALLY FROM SOUTH PASS TO CASPER.  THE FLOW ALOFT
WILL SHIFT TO THE WEST WITH TIME WITH CONDITIONS REMAINING DRY AND
BREEZY TO WINDY ON MONDAY AS THE UPPER LEVEL HIGH PRESSURE RIDGE
MIGRATES EAST OVER WYOMING. MONDAY NIGHT THE FLOW ALOFT WILL SHIFT
TO THE SOUTHWEST WITH WARMING CONTINUING.  TUESDAY SOME CLOUDS WILL
MOVE UP FROM THE GREAT BASIN INTO SOUTHWEST WYOMING WITH SHOWERS AND
ISOLATED THUNDERSTORMS DEVELOPING OVER THE SOUTHWEST AND WESTERN
MOUNTAINS GENERALLY ALONG THE SOUTHERN BORDER. THE MOISTURE IN THE
SOUTHWEST FLOW WILL CONTINUE TO INCH NORTHEAST INTO SOUTHERN WYOMING
TUESDAY NIGHT AND WEDNESDAY.  CLOUD COVER WILL MODERATE LOW
TEMPERATURES TUESDAY NIGHT AND SLIGHTLY LIMIT DAYTIME HIGHS ON
WEDNESDAY ALONG WITH COOLING FROM AREAS OF VIRGA AND SHOWERS. THE
BEST CHANCES FOR PRECIPITATION WILL BE IN THE FAR WESTERN MOUNTAINS
AND THE EXTREME SOUTHWEST.  A FEW SHOWERS MAY LINGER THROUGH
WEDNESDAY NIGHT WITH ANOTHER ROUND OF SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS IN THE FAR WEST ON THURSDAY.  THE SOUTHWEST FLOW WILL
HAVE LIMITED MOISTURE IN THE WEST THURSDAY NIGHT...FRIDAY...FRIDAY
NIGHT AND SATURDAY WITH SHOWERS AND THUNDERSTORM CHANCES LIMITED TO
THE WESTERN MOUNTAINS.  WITH THE SOUTHWEST FLOW ALOFT BREEZY TO
WINDY CONDITIONS WILL CONTINUE ACROSS THE SOUTHWEST INTO CENTRAL
AREAS WITH RATHER MILD CONDITIONS.  THERE IS CONSIDERABLE SPREAD IN
THE EXTENDED MODELS THURSDAY THROUGH SATURDAY...MAINLY WITH TIMING
OF SHORTWAVE TROUGHS...WHILE THE LARGE SCALE SOUTHWEST FLOW IS
CONSISTENT WITH ALL OF THEM.  AMOUNT OF MOISTURE IN THE SOUTHWEST
FLOW AND THE AMOUNT THAT MAKES IT INTO WYOMING WILL LARGELY DETERMINE
THE AMOUNT AND SPREAD OF CONVECTIVE PRECIPITATION.

&&

.AVIATION.../06Z ISSUANCE/

VFR CONDITIONS WITH ONLY SOME MID/HIGH LEVEL CLOUDINESS AT TIMES
THROUGH TAF PERIOD. BREEZY WEST TO SOUTHWEST WINDS WILL
OCCUR...MAINLY IN THE ROCK SPRINGS TO CASPER CORRIDOR.

&&

.FIRE WEATHER...

HIGH PRESSURE WILL KEEP WARM AND DRY CONDITIONS OVER THE AREA FOR
THE NEXT FEW DAYS. RELATIVE HUMIDITY WILL DIP INTO THE LOW TEENS FOR
PORTIONS OF SOUTHERN AND CENTRAL WYOMING SUNDAY AFTERNOON.
ADDITIONALLY...GUSTY WIND ALSO LOOKS FAVORABLE TO DEVELOP. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN WYOMING.
RELATIVE HUMIDITY COULD BE BORDERLINE TOMORROW ACROSS SWEETWATER
COUNTY...WHICH WILL BE EVALUATED BY THE UPCOMING SHIFT. CONDITIONS
FOR EXTREME FIRE BEHAVIOR LOOK FAVORABLE TO RETURN TO SOUTHERN
WYOMING MONDAY AFTERNOON...WITH THE WATCH EXTENDING THROUGH MONDAY
EVENING.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR WYZ279-289.

&&

SHORT TERM...BRANHAM
LONG TERM...C.BAKER
AVIATION...WM
FIRE WEATHER...BRANHAM
Hazardous weather outlook, Sep 19, 8:10 PM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
810 PM MDT SAT SEP 19 2015

WYZ001>020-022>030-201230-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
810 PM MDT SAT SEP 19 2015

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY
EVENING FOR PORTIONS OF THE SOUTH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY AND MONDAY...ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE...MAINLY BETWEEN ROCK SPRINGS AND
CASPER...DUE TO LOW AFTERNOON RELATIVE HUMIDITY...AND BREEZY
WESTERLY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.